Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Faisceaux amples sur les espaces analytiques


Author: Vincenzo Ancona
Journal: Trans. Amer. Math. Soc. 274 (1982), 89-100
MSC: Primary 32L10; Secondary 32C35, 32J20
MathSciNet review: 670921
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following result is established. Let $ f:X \to Y$ be a morphism between two compact complex spaces and $ \mathfrak{L}$ a weakly positive invertible sheaf on $ X$; then for suitable $ nf{}_ \ast {\mathfrak{L}^n}$ is weakly positive on $ Y$.

It follows that Moišezon spaces can be characterized via weakly positive coherent sheaves. Moreover, a problem posed by Grauert on the exceptional subspaces of complex spaces can be solved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L10, 32C35, 32J20

Retrieve articles in all journals with MSC: 32L10, 32C35, 32J20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0670921-7
PII: S 0002-9947(1982)0670921-7
Keywords: Faisceau cohérent faiblement positif, ample, cohomologiquement ample, espace de Moišezon, sous-espace exceptionnel, fibré normal, contraction
Article copyright: © Copyright 1982 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia